# SDR DXTA2014060505791

- Difficulty date: June 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 9,877 hours, 7,960 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: MS24166D2
- Condition: Failed
- Location: Brakes Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT RECEIVED FLASHING LOW BRAKE PRESSURE & ANTI SKID INOPERATIVE ANNUNCIATORS.  ABOUT 20 SECONDS LATER, LOST NORMAL BRAKES, BRAKE PEDALS LOST PRESSURE & WENT TO THE FLOOR.  HAD TO USE EMERGENCY BRAKE SYS TO STOP ACFT.  SHUT DOWN ACFT & HAD TO BE TOWED BACK TO RAMP.   TESTED POWER BRAKES SYS  & FOUND BRAKE MOTOR RUNS INTERMITTENTLY.  TESTED 28V ON SKID CONTROL RELAY & FOUND THE RELAY IS ENGAGED,  28V INPUT ON A1 IS PRESENT, BUT THE MOTOR FAILS VOLTAGE OUTPUT OF 15V.  DISCONNECTED THE BRAKE MOTOR & CONNECTED A 28V LOAD TO THE KN003 SKID CONTROL RELAY & FOUND THE VOLTAGE PRESENT ACROSS THE RELAY IS REDUCED TO 15V UNTIL THE RELAY IS TAPPED ON.  FLUSHED RT & LT EMERGENCY BRAKE LINES.  BLED ANTI SKID BRAKE SYS IAW MM 32-42-00.  VERIFIED FLUSH & BRAKE BLEED.  REMOVED FAILED RELAY KN003 & REPLACED WITH NEW.  OPS CHECKED GOOD.  WORK DONE IAW MM 32-42-00.
